# SDR UALA2012122707404

- Difficulty date: December 26, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 64,102 hours, 22,435 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 61750331
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE WHILE BROADING PASSENGERS.  APU CONFIRMED FAILURE.  APU PNEUMATIC DUCT FROM APU FWD BULKHEAD TO STA 1743 NEEDS CLEANING DUE TO OIL INSIDE OF DUCT CAUSED BY APU MALFUNCTION.  FOUND KEVLAR, MATERIAL (FOD) IN INLET OF OLD APU INLET SCREEN, NEED TO INVESTIGATE SOURCE, BEFORE INSTALLATION OF NEW APU.  INSPECTED INLET DUCT, FOUND NO DETERIORATION.  APU INLET DOOR APPEARS TO BE CHANGED IN RECENT HISTORY.  SUSPECT LEFT OVER MATERIAL FROM OLD APU INLET DOOR.  FIREWALL INSP COMPLETED, APU AIR INLET EXAMINED, FOUND GOOD. CABIN RECIRC FILTERS NEED TO BE RPL'D.  RPL'D LEFT AND RIGHT RECIRCULATING FILTERS.
